# SDR UALA2013031101448

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 48,500 hours, 19,797 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 06282
- Part serial: 409
- Condition: Faulty
- Location: Cocpkit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN.  REMOVED CAPT WINDSHIELD BREAKERS PULLED AND COLLARED AS FOLLOWING 49VU H04, 121VU K13, 122VU W14 W13 X14 X13, 123VU AF10 AF03.  REMOVED AND REPLACED L1 WINDOW PER AMM, OPS CHECK GOOD.
